# SDR 2005UALA01365

- Difficulty date: November 29, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 28,264 hours, 3,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door 4l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE AT DOOR 4L ON DOOR BUSSLE, DOOR 4L CEILING LIGHT, LEFT EXT OVERWING MOST FWD ASSY, EXT OVERWING AT RIGHT MOST AFT ASSY, FLIGHT DECK CEILING AND DOOR 1L AFT SILL. REPLACED LAMP.
